Differential and Integral Equations

Adsorption in ${\bf R}^n$

Seth F. Oppenheimer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 7, Number 2 (1994), 483-500.

First available in Project Euclid: 23 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 35L65: Conservation laws 47N20: Applications to differential and integral equations 76N15: Gas dynamics, general


Oppenheimer, Seth F. Adsorption in ${\bf R}^n$. Differential Integral Equations 7 (1994), no. 2, 483--500. https://projecteuclid.org/euclid.die/1369330441

Export citation